Revista Matemática Iberoamericana


Full-Text PDF (155 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 1, 2003, pp. 57–72
DOI: 10.4171/RMI/338

Published online: 2003-04-30

Complex geometrical optics solutions for Lipschitz conductivities

Lassi Päivärinta[1], Alexander Panchenko[2] and Gunther Uhlmann[3]

(1) University of Oulu, Finland
(2) Pennsylvania State University, University Park, USA
(3) University of Washington, Seattle, United States

We prove the existence of complex geometrical optics solutions for Lipschitz conductivities. Moreover we show that, in dimensions $n\ge 3$ that one can uniquely recover a $W^{3/2, \infty}$ conductivity from its associated Dirichlet-to-Neumann map or voltage to current map.

Keywords: Electrical impedance tomography, complex geometrical optics, Lipschitz conductivities

Päivärinta Lassi, Panchenko Alexander, Uhlmann Gunther: Complex geometrical optics solutions for Lipschitz conductivities. Rev. Mat. Iberoam. 19 (2003), 57-72. doi: 10.4171/RMI/338